| Catalog Number |
8065751079 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported probe had a poor cutting issue and could not cut the vitreous during a vitrectomy surgery.The product was replaced and the procedure was completed.There was no patient harm.Additional information has been requested.However, none has been received till date.
Additional Manufacturer Narrative
One opened probe was received, without a tip protector, in a tray with other items.The sample was visually inspected and found to be nonconforming with orange/brown foreign material on the port face.The sample was then functionally tested for actuation and cut.The sample was found to be conforming for both functional tests.A review of the device history record traceable to the lot number obtained from the device¿s radio-frequency identification (rfid) tag, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.Two photos attached to the parent complaint were reviewed by the investigation site.Photo 1 shows a probe in a tray, the reported event cannot be confirmed on the photo attached.Photo 2 shows a pak label with same product and lot number as reported.The returned sample was found to be functionally conforming, therefore a cut failure as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the returned probe was functionally conforming.All probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).